American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 134 found      Go to page: 1 2 3 4 > >>

[1] Wenxian Shen and Zhongwei Shen. Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Leach and E. Hanaç. On the evolution of travelling wave solutions of the Burgers-Fisher equation. Quart. Appl. Math. 74 (2016) 337-359.
Abstract, references, and article information
View Article: PDF

[3] Yanheng Ding and Tian Xu. Concentrating patterns of reaction-diffusion systems: A variational approach. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] François Hamel and Luca Rossi. Transition fronts for the Fisher-KPP equation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Tau Shean Lim and Andrej Zlatoš. Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[7] Allan Hungria, Jean-Philippe Lessard and J. D. Mireles James. Rigorous numerics for analytic solutions of differential equations: the radii polynomial approach. Math. Comp. 85 (2016) 1427-1459.
Abstract, references, and article information   
View Article: PDF

[8] Guo Lin and Shigui Ruan. Persistence and failure of complete spreading in delayed reaction-diffusion equations. Proc. Amer. Math. Soc. 144 (2016) 1059-1072.
Abstract, references, and article information   
View Article: PDF

[9] C. Y. Chan, P. Sawangtong and T. Treeyaprasert. Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval. Quart. Appl. Math. 73 (2015) 483-492.
Abstract, references, and article information
View Article: PDF

[10] G. A. Philippin. Blow-up phenomena for a class of fourth-order parabolic problems. Proc. Amer. Math. Soc. 143 (2015) 2507-2513.
Abstract, references, and article information   
View Article: PDF

[11] Karel Hasik and Sergei Trofimchuk. An extension of Wright's 3/2-theorem for the KPP-Fisher delayed equation. Proc. Amer. Math. Soc. 143 (2015) 3019-3027.
Abstract, references, and article information   
View Article: PDF

[12] Ciprian G. Gal and Joseph L. Shomberg. Hyperbolic relaxation of reaction-diffusion equations with dynamic boundary conditions. Quart. Appl. Math. 73 (2015) 93-129.
Abstract, references, and article information
View Article: PDF

[13] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc. 143 (2015) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[14] Sheng-Chen Fu. The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction. Quart. Appl. Math. 72 (2014) 649-664.
Abstract, references, and article information
View Article: PDF

[15] S. I. Dejak, D. Egli, P. M. Lushnikov and I. M. Sigal. On blowup dynamics in the Keller--Segel model of chemotaxis. St. Petersburg Math. J. 25 (2014) 547-574.
Abstract, references, and article information   
View Article: PDF

[16] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[17] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[18] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[19] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[20] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF

[21] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[22] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[23] Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu. Traveling waves of the spread of avian influenza. Proc. Amer. Math. Soc. 140 (2012) 3931-3946.
Abstract, references, and article information   
View Article: PDF

[24] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[25] C. Y. Chan and T. Treeyaprasert. Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval. Quart. Appl. Math. 70 (2012) 159-169.
Abstract, references, and article information
View Article: PDF

[26] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF

[27] Guangying Lv and Mingxin Wang. Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. 139 (2011) 3611-3621. MR 2813391.
Abstract, references, and article information   
View Article: PDF

[28] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[29] Je-Chiang Tsai. Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay. Quart. Appl. Math. 69 (2011) 123-146. MR 2807981.
Abstract, references, and article information
View Article: PDF

[30] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 134 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia